Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases and Medical Microbiology
Volume 19 (2008), Issue 2, Pages 185-192
http://dx.doi.org/10.1155/2008/538975
Original Article

Mathematical Assessment of Canada’s Pandemic Influenza Preparedness Plan

Abba B Gumel,1 Miriam Nuño,2 and Gerardo Chowell3,4

1Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada
2Department of Biostatistics, Harvard School of Public Health, Boston, Massachusetts, USA
3Center for Nonlinear Studies, Mathematical Modeling and Analysis Group (MS B284), Los Alamos National Laboratory, Los Alamos, New Mexico, USA
4School of Human Evolution and Social Change, Arizona State University, Tempe, Arizona, USA

Received 25 April 2007; Accepted 4 September 2007

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abba B Gumel, Miriam Nuño, and Gerardo Chowell, “Mathematical Assessment of Canada’s Pandemic Influenza Preparedness Plan,” Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 19, no. 2, pp. 185-192, 2008. doi:10.1155/2008/538975